# SDR ASOA02140

- Difficulty date: March 7, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN TXK, THE LOWER AFT EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNT OUT EMERGENCY EXIT LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
